# SDR C2XA03TY078

- Difficulty date: May 30, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 7,438 hours, 5,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525422001
- Condition: Corroded
- Location: Lav Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 2C INSPECTION THE LT FLOOR SILL IN THE LAV AREA HAD SOME CORROSION.  MAINT REMOVED AND REPLACED THE LT FLOOR SILL IN THE LAV, REMOVED AND REPLACED LT CARBON FIBER IAW EMB 135/145 SRM 51-40-02.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
